Projective limits of weighted LB-spaces of holomorphic functions

Sven Ake Wegner

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Countable projective limits of countable inductive limits, called PLB-spaces, of weighted Banach spaces of continuous functions have recently been investigated by Agethen, Bierstedt and Bonet. We extend their investigation to the case of holomorphic functions regarding the same type of questions, i.e. we analyze locally convex properties in terms of the defining double sequence of weights and study the interchangeability of projective and inductive limit.

Original languageEnglish
Pages (from-to)409-422
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume383
Issue number2
DOIs
Publication statusPublished - Nov 15 2011
Externally publishedYes

Fingerprint

Projective Limit
Inductive Limit
Weighted Spaces
Countable
Analytic function
Double Sequences
Spaces of Continuous Functions
Banach spaces
Banach space

Keywords

  • Derived projective limit functor
  • PLB-space
  • Weighted space

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Projective limits of weighted LB-spaces of holomorphic functions. / Wegner, Sven Ake.

In: Journal of Mathematical Analysis and Applications, Vol. 383, No. 2, 15.11.2011, p. 409-422.

Research output: Contribution to journalArticle

@article{fe6805cb125641818f71f641988c6d39,
title = "Projective limits of weighted LB-spaces of holomorphic functions",
abstract = "Countable projective limits of countable inductive limits, called PLB-spaces, of weighted Banach spaces of continuous functions have recently been investigated by Agethen, Bierstedt and Bonet. We extend their investigation to the case of holomorphic functions regarding the same type of questions, i.e. we analyze locally convex properties in terms of the defining double sequence of weights and study the interchangeability of projective and inductive limit.",
keywords = "Derived projective limit functor, PLB-space, Weighted space",
author = "Wegner, {Sven Ake}",
year = "2011",
month = "11",
day = "15",
doi = "10.1016/j.jmaa.2011.05.033",
language = "English",
volume = "383",
pages = "409--422",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Projective limits of weighted LB-spaces of holomorphic functions

AU - Wegner, Sven Ake

PY - 2011/11/15

Y1 - 2011/11/15

N2 - Countable projective limits of countable inductive limits, called PLB-spaces, of weighted Banach spaces of continuous functions have recently been investigated by Agethen, Bierstedt and Bonet. We extend their investigation to the case of holomorphic functions regarding the same type of questions, i.e. we analyze locally convex properties in terms of the defining double sequence of weights and study the interchangeability of projective and inductive limit.

AB - Countable projective limits of countable inductive limits, called PLB-spaces, of weighted Banach spaces of continuous functions have recently been investigated by Agethen, Bierstedt and Bonet. We extend their investigation to the case of holomorphic functions regarding the same type of questions, i.e. we analyze locally convex properties in terms of the defining double sequence of weights and study the interchangeability of projective and inductive limit.

KW - Derived projective limit functor

KW - PLB-space

KW - Weighted space

UR - http://www.scopus.com/inward/record.url?scp=79959861044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79959861044&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.05.033

DO - 10.1016/j.jmaa.2011.05.033

M3 - Article

VL - 383

SP - 409

EP - 422

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -